MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-CMV INDICATOR RED CELLS; ANTI-IGG AND ANTI-IGM COATED INDICATOR RED CELLS FOR USE IN SOLID PHASE ASSAYS

IMMUCOR, INC. CAPTURE-CMV INDICATOR RED CELLS; ANTI-IGG AND ANTI-IGM COATED INDICATOR RED CELLS FOR USE IN SOLID PHASE ASSAYS
Catalog Number 0066238
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pi lab performed a cmv assay on the neo, using known cmv negative in house donor samples, using capture-cmv, lot c122 and capture-cmv indicator red cell, lot 228299.Controls performed as expected and all donor samples resulted negative as expected.Retention performed as expected.On (b)(6) 2016, pi performed cmv assay on customer's return samples, (b)(4), on the neo, using retention capture-cmv, lot c122 and retention capture cmv indicator cell, lot 228299.Controls performed as expected.Customer's samples reported as follows: (b)(4)--negative.(b)(4)--positive.(b)(4)--positive.(b)(4)--positive.(b)(4)--positive.(b)(4)--positive.(b)(4)--positive.Customer's issue was reproduced with 6 out of 7 samples.Customer issue was reproduced with returned samples.Returned samples were negative on previous donations, but current cmv status is unknown.
 
Event or Problem Description
On (b)(6) 2016, a customer reported unexpected positive results when testing a donor sample on the cmv assay on the galileo neo instrument using capture-cmv indicator red cells.

Brand Name
CAPTURE-CMV INDICATOR RED CELLS
Common Device Name
ANTI-IGG AND ANTI-IGM COATED INDICATOR RED CELLS FOR USE IN SOLID PHASE ASSAYS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5823260
Report Number1034569-2016-00178
Device Sequence Number481948
Product Code KSF
UDI-Device Identifier10888234001232
UDI-Public10888234001232
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K910003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 07/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date08/05/2016
Device Catalogue Number0066238
Device Lot Number228299
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2016
Initial Report FDA Received Date07/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1